# SDR AALA202311066032

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 62,906 hours, 26,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING EMERGENCY LIGHT WORK CARD 08T20033001 FOUND RIGHT EXTEMERENGY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
